# SDR ASAA2021051634943

- Difficulty date: May 16, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 53,667 hours, 18,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS CORROSION AT APPROX RBL 45. GROUNDED - YES. REPAIRED FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-6, REPAIR 6, FIGURE 203 AND 205.
